Stojan Radenovi\'c, Zoran Kadelburg
Some properties of short exact sequences of locally convex Riesz spaces

Comment.Math.Univ.Carolinae 39,1 (1998) 81-89.

Abstract:We investigate the stability of some properties of locally convex Riesz spaces in connection with subspaces and quotients and also the corresponding three-space-problems. We show that in the richer structure there are more positive answers than in the category of locally convex spaces.

Keywords: locally convex Riesz space, short exact sequence, three-space-problem
AMS Subject Classification: 46A40, 46A04